# SDR 20001017SH027

- Difficulty date: September 5, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N67SF
- Make and model: Cessna 650
- Aircraft serial: 6500231
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99141702
- Part serial: 570
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,642 hours, 1,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, HYD FLUID FOUND LEAKING FROM RT MLG DOOR, RT INBD WING.  INVEST REVEALED THE OTBD RT MLG RETRACT/EXTEND ACTUATOR HAD BROKEN AT WING ATTACH FITTING , INBD (RETRACT) HYD FITTING BENT.  ACT HOUSING WAS DAMAGED AT FITTING PORT DUE TO MOVEMENT OF ACTUATOR NO LONGER SECURED AT WING ALLOWING FLUID LEAK.  METAL FATIGUE SUSPECTED TO BE CAUSE OF FAILURE AND ROD END BEARING WAS ALSO WORN AND MAY HAVE CONTRIBUTED TO FAILURE.  ACTUATOR ASSY, HYD FITTING, HOSE REPLACED.  (X)
